Has this happened to anyone else? Should I go back on it and taper more slowly?
Neurontin is a prescription medication used for treating certain types of epileptic seizures and nerve pain. Stopping Neurontin is not recommended without the docs approval. Stopping the drug quickly is also not recommended. Although Neurontin is not addicting and is not likely to be abused, stopping it too quickly can cause problems. Usually, the doc would recommend stopping Neurontin slowly, over a period of at least one week.
In most cases, the doc will suggest that you wean off the medication slowly (over at least one week) to avoid seizures or other Neurontin withdrawal symptoms.
Please talk to your doc for the headaches that you have if they become too bothersome, would recommend to seek medical advice, please be well, take care & be safe.
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2013 • 6 answers
Posted 5 Jan 2014 • 2 answers
Posted 4 Mar 2014 • 1 answer
Posted 20 Mar 2016 • 3 answers
Can I take gabapentin also known as Neurontin for migraine headaches I was told that I could use th?
Posted 21 Jun 2016 • 0 answers